Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my boyfriend two days before ovulation. He wore a condom but after we finished there was a clear liquid which resembled vaginal discharge outside the condom resting on his testicles. At the time we both panicked thinking it was semen, we checked for wholes and there was nothing, but just to be sure I took EC around 20-30min later. On my last fertile day the same thing happened, we checked for wholes on the condom and nothing... So we decided not to take EC since it has a lot of hormones and really messes the cycle up. It's been exactly 7 days after we last had sex and I have experienced very light spotting during the last three days. They come and go. The first one I got was brown, the other one light brown, and the third a bit red. Could this mean I'm pregnant? Please help I'm freaking out.

Loading...

Hi Nabokovlola,

Spotting or bleeding are common side effects of emergency contraceptives.

But, it could also indicate pregnancy.

Remember, your period can be early or late and heavier or lighter than normal.

When your period is due, test.  Be sure to use only your first morning urine.

Good luck.

Reply

Loading...